# SDR DL72S970784

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 6516350
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE VERT STIFF AT RBL 36.83 AND LBL 36.83 ON THE FWD SIDES OF THE BS 1183 BLKHD.  THE CRACKS ARE APPROX 1.5 LONG AND ARE LOCATED AT APPROX WL 238 IN THE O/B RADIUS OF THE AFT CHORD.  THIS AREA IS ADDRESSED BY S/B 727-53-0192 (EO 4-59821-3).  ACCOMPLISH EO 4-59821-3, ME-02, OPN 0250 AND OPN 0255;  OPTIONAL FABRICATE REPAIR PARTS PER BACO DWG 65C34406-12 (LT) AND 65C34406-13 (RT) BEAM INST.
